MathSciNet Relay Station
MathSciNet bibliographic data
MR626959 (83c:58010) 58C27
Aoki, Kenji On topological types of polynomial map-germs of plane to plane. Mem. School Sci. Engrg. Waseda Univ. No. 44 (1980), 133–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement